For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 3, 2019, Pages 1022-1031                                                                DOI:10.11948/2156-907X.20180244
All Solutions of the Yang-Baxter-like Matrix Equation When $A^3 = A$
Mansour Saeed Ibrahim Adam,Jiu Ding,Qianglian Huang,Lanping Zhu
Keywords:Yang-Baxter-like matrix equation, diagonalizable matrix, eigenvalue.
Abstract:
      Let $A$ be a square matrix satisfying $A^3 = A$. We find all solutions of the Yang-Baxter matrix equation $AXA=XAX$, based on our previous result on all the solutions of the same equation for a matrix $A$ such that $A^2 = I$.
PDF      Download reader